MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 72011
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 01/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was implanted with a nalu peripheral nerve stimulator system on (b)(6) 2024 after participating in a successful trial phase with nalu.The system was implanted near the lateral shoulder with the leads targeting the suprascapular nerve to treat shoulder pain.During the trial the patient had reported receiving good pain relief, however the patient noted that the same therapy was not being felt with the permanent system.Imaging was performed and found that one of the implanted leads had migrated away from the intended nerve target, thus causing the inadequate pain relief.On (b)(6) 2025 a surgical procedure was performed to reposition the lead back to the intended position to regain therapy.No components were removed or replaced during the procedure and no new components were introducted.All original system components remain implanted and in use.
 
Additional Manufacturer Narrative
Nalu field personnel working with this patient report that the implanting physician has a history of excellent anchoring techniques and that there is no obvious event or issue that may have caused or contributed to the device moving.Migration is a known inherent risk of implantable neuromodulation systems.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
rebecca hess
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7604482360
MDR Report Key21417182
Report Number3015425075-2025-00057
Device Sequence Number20770221
Product Code GZF
UDI-Device Identifier00812537035628
UDI-Public(01)00812537035628(11)240111(17)270111(10)9456392
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number72011
Device Catalogue Number72011
Device Lot Number9456392
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2025
Initial Report FDA Received Date02/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown